# SDR AALA202012019011

- Difficulty date: November 30, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N962NN
- Make and model: Boeing 737823
- Aircraft serial: 33331
- Aircraft time: 18,204 hours, 7,070 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  RIGHT FLASHLIGHT PRESS TO TEST LIGHT NOT ILLUMINATING UNDER FWD FLIGHT ATTENDANT JUMPSEAT.  REPLACED FLASHLIGHT WITH SERVICEABLE UNIT.  OPERATIONS CHECK GOOD.
